# SDR AALA202407291531

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 75,620 hours, 29,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DEN DUE TO THE FLIGHT CREW REPORTING THAT THE GREEN HYDRAULIC SYSTEM WAS DROPPING FLUID QUANTITY IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT DEN WITHOUT FURTHER INCIDENT. MAINTENANCE SERVICED GREEN HYDRAULIC SYSTEM PER AMM 12-12-29. MAINTENANCE PERFORMED TWO ENGINE IDLE RUNS, 5 MINUTES EACH PER AMM 71-00-00. OPENED BOTH ENGINE COWLINGS TO INSPECT ENGINE DRIVEN PUMP AND RELATED AREAS PER AMM 71-10-00 WITH NO LEAKS NOTED. MAINTENANCE PERFORMED THE BLEEDING PROCEDURE OF GREEN HYDRAULIC SYSTEM UPSTREAM OF THE POWER TRANSFER UNIT PER AMM 29-00-00 WITH NO AIR FOUND. MANINTENANCE RAN HYDRAULIC SYSTEM FOR 1 HOUR AND PERFORMED INSPECTION OF HYDRAULIC SYSTEM WITH NO LEAKS OR LEVEL FLUCTUATIONS NOTED.
